# SDR COMA0060642

- Difficulty date: August 12, 2000
- Submitted: August 14, 2000
- Operation: Air carrier
- Aircraft: N769CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 3,797 hours, 3,998 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

''SMOKE TOILET'' CAUTION MESSAGE, WITH SMOKE ODOR AND HAZE IN CABIN.  RAN AIRCRAFT UNTIL ODOR DISSIPATED.  INSPECTED AIRCRAFT AND FOUND NO FAULTS.  COULD NOT DUPLICATE.
